# SDR DALA12002593128

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT Y1292 HAS CORROSION 4 AREAS BETWEEN FR 67 AND FR 68.  REMOVED CORROSION IAW SRM 51-74-00. ORIG MAT. 0.100 DAMAGE DIM. L=1.0 INCH W=0.7 INCH D=0.030 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
